MAUDE Adverse Event Report: MEDICAL ACTION (OWENS & MINOR); MEDICAL ACTION OR TOWEL IN HEART TRAY

MEDICAL ACTION (OWENS & MINOR); MEDICAL ACTION OR TOWEL IN HEART TRAY
Catalog Number DYNJ44395C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unidentified procedure, the medical action or towel linted into the surgical site.After multiple good-faith attempts, the reporting facility was unable or unwilling to provide additional patient, product, or procedural information to the pack manufacturer.It is unknown if the reported linting occurred during first use of the medical action or towel, how the medical action or towel was being used at the time of the incident, or how the linted medical action or towel material was removed from the surgical site.No impact or adverse effect to the patient, the patient's stability, or the patient's plan of care was reported to the pack manufacturer.The or towel involved in the reported incident was discarded and not available to be returned to the pack manufacturer for evaluation.Medical action will be notified of the reported incident by the pack manufacturer.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified procedure, the medial action or towel linted into the surgical site.

Common Device Name
MEDICAL ACTION OR TOWEL IN HEART TRAY
Manufacturer (Section D)
MEDICAL ACTION (OWENS & MINOR)
9120 lockwood boulevard
mechanicsville VA 23116 2015
MDR Report Key8397799
Report Number1423395-2019-00004
Device Sequence Number14035005
Product Code LRO
UDI-Device Identifier10889942927029
UDI-Public10889942927029
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ44395C
Device Lot Number18GBH694
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;